MAUDE Adverse Event Report: STRYKER TRAUMA KIEL LAG SCREW, TI GAMMA3® Ø10.5X100MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL LAG SCREW, TI GAMMA3® Ø10.5X100MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 30600100S
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Codes Irritation (1941); Injury (2348)
Date of Event 09/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Device disposition is unknown.
 
Event or Problem Description
It was reported the patient's right femur was revised because the lag screw of the gamma nail was sitting proud and causing hip irritation for the patient.The lag screw was removed.None of the other devices in the gamma nail construct were removed.Rep confirmed no further information will be released by the hospital or surgeon.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported could not be confirmed since the device was not returned for evaluation and no other evidences were provided.A device inspection was not possible since the affected device was not returned, and no other evidences were provided for investigation.More detailed information about the complaint event such as operative reports, x-rays, patient details, as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.The instruction for use was reviewed: 6adverse effects: conditions attributable to non-union, osteoporosis, osteomalicia, diabetes, inhibited revascularization and poor bone formation can cause loosening, bending, cracking, fracture of the device or premature loss of rigid fixation with the bone.Improper alignment can cause a mal-union of the bone and/or bending, cracking or even breakage of the device.¿ if the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
LAG SCREW, TI GAMMA3® Ø10.5X100MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
MDR Report Key9163952
Report Number0009610622-2019-00856
Device Sequence Number409029
Product Code HSB
UDI-Device Identifier04546540374943
UDI-Public04546540374943
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K032244
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/30/2022
Device Catalogue Number30600100S
Device Lot NumberK0B03B4
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/13/2019
Supplement Date Received by Manufacturer11/19/2019
Initial Report FDA Received Date10/07/2019
Supplement Report FDA Received Date12/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR